[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 1 (9-2010) ::
J. of Stat. Sci. 2010, 4(1): 77-88 Back to browse issues page
Bayesian Sample Size Computing for Normal Distribution via Lowest Posterior Loss Intervals
Narges Najafi , Hossein Bevrani
Abstract:   (16005 Views)
This paper is devoted to compute the sample size for estimation of Normal distribution mean with Bayesian approach. The Quadratic loss function is considered and three criterions are applied to obtain p- tolerance regions with the lowest posterior loss. These criterions are: average length, average coverage and worst outcome. The proposed methodology is examined, and its effectiveness is shown.
Keywords: Bayesian Inference, Quadratic Loss Function, Lowest Posterior Loss.
Full-Text [PDF 2123 kb]   (2535 Downloads)    
Type of Study: Applied | Subject: Sampling
Received: 2012/01/21 | Accepted: 2012/04/22 | Published: 2015/06/17
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Najafi N, Bevrani H. Bayesian Sample Size Computing for Normal Distribution via Lowest Posterior Loss Intervals. J. of Stat. Sci.. 2010; 4 (1) :77-88
URL: http://jss.irstat.ir/article-1-99-en.html


Volume 4, Issue 1 (9-2010) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3977